Inhomogeneous cubic congruences and rational points on del Pezzo surfaces

Stephan Baier*, Tim D. Browning

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)

Abstract

For given non-zero integers a, b, q we investigate the density of solutions (x, y) is an element of Z(2) to the binary cubic congruence ax(2) + by(3) 0 mod q, and use it to establish the Manin conjecture for a singular del Pezzo surface of degree 2 defined over (sic).

Translated title of the contributionInhomogeneous cubic congruences and rational points on del Pezzo surfaces
Original languageEnglish
Pages (from-to)69-151
Number of pages83
JournalJournal für die reine und angewandte Mathematik
Volume680
DOIs
Publication statusPublished - Jul 2013

Keywords

  • MANINS CONJECTURE
  • FANO VARIETIES
  • BOUNDED HEIGHT
  • DENSITY
  • CURVES

Fingerprint Dive into the research topics of 'Inhomogeneous cubic congruences and rational points on del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this